MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0269881106073596

Медицинская библиотека · Journal of psychopharmacology (Oxford, England) · 2006

Citalopram-induced SIADH in a hypertensive patient on salt restricted diet.

Bez Yasin, Aktolga Serdal, Balci Merih, Nurmedov Serdar, Topçuoglu Volkan

Клинический случайСтатьяПеревод в очереди

Аннотация

Hyponatraemia is a very rare but potentially fatal complication of SSRIs and citalopram therapy, especially during the first weeks of treatment and for those who concomitantly use medications known to cause hyponatraemia. We present a 54-year-old hypertensive female patient who was admitted to the hospital with drowsiness, paresthesia, fatigue, nausea, vomiting and visual hallucinations and who was diagnosed to have syndrome of inappropriate secretion of antidiuretic hormone (SIADH) due to citalopram. All her presenting symptoms disappeared after discontinuation of citalopram therapy, fluid restriction and a careful hypertonic saline infusion. This case suggests that SIADH may develop among hypertensive patients, especially when they use diuretics or follow a salt restricted diet.

Для цитирования: Bez Yasin, Aktolga Serdal, Balci Merih, Nurmedov Serdar, Topçuoglu Volkan. Citalopram-induced SIADH in a hypertensive patient on salt restricted diet.. Journal of psychopharmacology (Oxford, England). 2006. DOI: 10.1177/0269881106073596.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.